Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Reddish patch on the penis, have irritation. Used zole cream. Have diabetes. Is intercourse safe?

For the last 15 days there is a red patch on the shaft of the penis alongwith few red spots under the foreskin. There is slight disturbing irritation but no pain. Cleaned with savlon and applied neosporin ointment. Later used Zole cream. But not effective. Partner has type one diabetis. Have used condom at times
Please suggest remedy. Can sex be continued with or without condom?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern and it perfectly safe to have intercourse with enough precautions. Diabetes does not have anything to do with having intercourse if your blood sugars are controlled and you adjust your medications for the sexual activity. However you might have infection if you have irritation of the skin of the penis and have a reddish path. I understand your concern and penis hurting while urinating may be due to a urinary tract infection (UTI) or due to a sexually transmitted disease (STD). In either case you would have to visit a doctor. If testing i.e. screening for STDs are normal and you do not have a UTI either you might have a benign or a malignant urological condition for which you need to visit with a urologist. Having safe sex till you settle the issues you bring up here is a good option. I hope this helps. Take care and have a lovely day!
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor